# SDR 07FDEA00576

- Difficulty date: February 26, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- Aircraft time: 80,201 hours, 33,026 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E DURING INSPECTION FOUND 1 CRACK 2" LONG ON ANGLE OF SLAT NR 2 AT STA XORS 264.  REPAIRED ANGLE IAW SRM 57-00-01 FIG 3 VOL 1.  FABRICATED PART IAW DETAIL PART TRAVELER I035530-3/N00530-3 AND IAW SRM 57-00-01 FIG 3 VOL 1.
